# SDR CA120312021

- Difficulty date: February 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 16,565 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550176020
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE START CONTROL CIRCUIT BREAKER POPPED ON START.  MAINTENANCE REPLACED THE IGNITION EXCITER BOX.
